# SDR GTIA020934

- Difficulty date: August 19, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CEILING EMERGENCY LIGHT INOPERATIVE AT ROW 14.  FOUND DEFECTIVE TERMINAL CONNECTION.  REPAIRED TERMINAL.  (M)
